Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: decided to go off celexa..Dina

Posted by Joyce on June 1, 1999, at 11:20:00

In reply to Re: decided to go off celexa..Dina, posted by Jessi on May 24, 1999, at 17:24:01

The only major side effect of Celexa that I had was the sexual side effect,
which my husband did not like. I decided to go off of it for that reason,
and my doc didn't have a reason for me not to go cold turkey.

The withdrawal effects I have noticed are failure to sleep at night, and a
lightheadedness or faint dizzyness.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Joyce thread:6361